×

zbMATH — the first resource for mathematics

The value-semigroup of a one-dimensional Gorenstein ring. (English) Zbl 0197.31401

MSC:
13-XX Commutative algebra
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Roger Apéry, Sur les branches superlinéaires des courbes algébriques, C. R. Acad. Sci. Paris 222 (1946), 1198 – 1200 (French). · Zbl 0061.35404
[2] A. Azevedo, The Jacobian ideal of a plane algebroid curve, Thesis, Purdue University, Fort Wayne, Ind., 1967.
[3] Robert Berger, Über eine Klasse unvergabelter lokaler Ringe, Math. Ann. 146 (1962), 98 – 102 (German). · Zbl 0115.03303 · doi:10.1007/BF01396670 · doi.org
[4] Jürgen Herzog, Generators and relations of abelian semigroups and semigroup rings., Manuscripta Math. 3 (1970), 175 – 193. · Zbl 0211.33801 · doi:10.1007/BF01273309 · doi.org
[5] Peter Roquette, Über den Singularitätsgrad von Teilringen in Funktionenkörpern, Math. Z. 77 (1961), 228 – 240 (German). · Zbl 0102.27801 · doi:10.1007/BF01180176 · doi.org
[6] J. P. Serre, Sur les modules projectifs, Séminaire Dubreil-Pisot 1960/61, Exposé 2, fasc: 1, Secrétariat mathématique, Paris, 1963. MR 28 #3911.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.